# SDR IPXA3178044

- Difficulty date: April 24, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Multiple Fail
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

AIR RETURN DUE TO MULTIPLE ADC ISSUES.  R & R CAPT'S PITOT TUBE IAW MM 34-11-15-04-1 LEAK AND OPS CK GOOD.  R & R AIR DATA COMPUTER 1FC1 IAW MM 34-11-34-0401.  ALL CHECKS NORMAL. OK FOR CONTINUED SERVICE.
